# SDR SIMA20140403016

- Difficulty date: April 3, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 29,151 hours, 24,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 1 HAS BROKEN CONNECTOR ON ACFT SIDE.  INSTALLED NEW CONNECTOR EMERGENCY LIGHT STRIP NR 1 IAW EMB 140, WM 91-10-02 & SWPM 20-00-03.  FOR OPERATIONS CHECK SEE BOW 153182.
